# SDR UIEA2022100901106

- Difficulty date: October 27, 2022
- Submitted: October 27, 2022
- Operation: Air carrier
- Aircraft: N419MC
- Make and model: Boeing 747-48EF
- Aircraft serial: 28367
- Aircraft time: 108,073 hours, 18,863 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 2240 Rbl78-83
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

M/D STA 2240, RBL 78" TO 83" FLOOR BEAM FOUND CORROSION( FLOOR BEAM UPPER CAP CORROSION AREA REPAIRED AS PER SRM 53-00-51-2R-3 REPAIR 3 FIG 201. REV.95, DATE: 20 JUN 2022 )
